# SDR SWIA202509250723

- Difficulty date: July 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME 349 BETWEEN STGR 26L TO STGR 26R. (S/N#000358)  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED FRAME SECTION AT FS349 BETWEEN STGR 23L AND 23R REF. CRJ-200 SRM 51-42-06, SRM 51-42-21, AND BOMBARDIER DWG# 601R32005 REV. AP AND COMPLIED WITH TASK CARD 51-900-1003-SKY AND PERFORMED OPS CHECKS LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
